Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Statement of priority: ``Iteration methods for finding all zeros of a polynomial simultaneously'' (Math. Comp. 27 (1973), 339-344) by Oliver Aberth

Author: Walter Gautschi
Journal: Math. Comp. 30 (1976), 680
MSC: Primary 65H05
MathSciNet review: 0395205
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65H05

Retrieve articles in all journals with MSC: 65H05

Additional Information

PII: S 0025-5718(1976)0395205-7
Article copyright: © Copyright 1976 American Mathematical Society